# SDR 97ZZZX4488

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N926ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496016
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Part number: 455151
- Condition: Burned
- Location: Battery
- Part time: 29 hours
- Stage of operation: NR
- Nature of condition: B, H
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED AN ELECTRICAL POWER LOSS FOLLOWED BY THE SMELL OF ELECTRICAL SMOKE.  THE BATTERY CONTACTOR WAS FOUND BURNED AT THE 'X2' TERMINAL.  THE TERMINAL WAS FOUND LOOSE.
